# SDR SWIA202158815

- Difficulty date: May 24, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR HAS CORROSION ON INSIDE FLANGE.     (C-CHECK RO 6/18/2021)BLENDED FLANGE INSIDE PANEL 192CR.  CORROSION REMAINS.  REMOVED AND REPLACED FLANGE REF EMB SRM 51-10-03, 51-40-08, 51-40-04, 51-41-02, 51-23-04, 51-23-05, 51-23-06.
